Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-22575
Bolthausen, E; Deuschel, J-D; Tamura, Y (1995). Laplace approximations for large deviations of nonreversible Markov processes. The nondegenerate case. The Annals of Probability, 23(1):236-267.
View at publisher
We are investigating Markov process expectations for large time of the form $\exp(TF(L_T))$, where $L_T$ is the empirical measure of a uniformly ergodic Markov process and $F$ is a smooth functional. Such expressions are evaluated to a factor which converges to 1. In contrast to earlier work on the subject, it is not assumed that the process is reversible.
10 downloads since deposited on 25 May 2010
3 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Dewey Decimal Classification:||510 Mathematics|
|Uncontrolled Keywords:||Large deviations; Markov processes; Laplace approximations|
|Deposited On:||25 May 2010 13:54|
|Last Modified:||27 Nov 2013 18:22|
|Publisher:||Institute of Mathematical Statistics|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page